QIC program and model selection in GEE analyses

Cui, James 2007, QIC program and model selection in GEE analyses, Stata journal, vol. 7, no. 2, pp. 209-220.

Attached Files
Name Description MIMEType Size Downloads

Title QIC program and model selection in GEE analyses
Author(s) Cui, James
Journal name Stata journal
Volume number 7
Issue number 2
Start page 209
End page 220
Publisher Stata Press
Place of publication College Station, TX
Publication date 2007
ISSN 1536-867X
Language eng
Field of Research 080309 Software Engineering
010401 Applied Statistics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2007, StataCorp LP
Persistent URL http://hdl.handle.net/10536/DRO/DU:30025307

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 222 times in TR Web of Science
Scopus Citation Count Cited 228 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 656 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 15 Mar 2010, 10:04:25 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.